A Determinantal Inequality in Hilbert Space.
Shen-Chi Tang (1965)
Collectanea Mathematica
Similarity:
Shen-Chi Tang (1965)
Collectanea Mathematica
Similarity:
Tsai, Chester E. (1967)
Portugaliae mathematica
Similarity:
(1993)
Compositio Mathematica
Similarity:
Joachim Hilgert (1989)
Annales de l'institut Fourier
Similarity:
Analytic extensions of the metaplectic representation by integral operators of Gaussian type have been calculated in the and the Bargmann-Fock realisations by Howe [How2] and Brunet-Kramer [Brunet-Kramer, Reports on Math. Phys., 17 (1980), 205-215]], respectively. In this paper we show that the resulting semigroups of operators are isomorphic and calculate the intertwining operator.
Yongge Tian, Yonghui Liu (2006)
Rendiconti del Seminario Matematico della Università di Padova
Similarity:
Joao-Paulo Dias, Mário Figueira (1991)
Revista Matemática de la Universidad Complutense de Madrid
Similarity:
In this paper we prove the existence of a weak solution for a given semilinear singular real hyperbolic system.
Benegas, Julio, Ripoll, Daniel R., Marchi, Ezio (1980)
Portugaliae mathematica
Similarity: